Uti antibiotics since nov. 1st and now today I am experiencing stomach pains, lower abdomen pain and chest pains. Is this normal?
No. There should be a specific diagnosis is you are on antibiotics that long.
Right side chest pain, right side lower abdomen pain, and stiff neck right side. Galbladder out in 2005. Can wait until next week when I have an appt.
Ok, but... It's okay to wait and see until an appointment next week, but go to urgent care or ER if becoming worse /unbearable or running fever/chill. To put all the related things for good care together correctly, follow instructions described in articles listed in http://formefirst.com/onDealSickness.html. Thereby you gain insight on how to work better & closer with doctors so to reach right diagnosis/care. Read more...
Extremely nauseous really tired hot just not feeling good at all occasional chest pain severe lower abdomen pain and stomach pain what could be wrong?
Not feeling well. Many possibilities of what could be wrong. You need to call your doctor for an appointment for a complete examination. Read more...